# SDR DALA2019081904845

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 82,266 hours, 63,266 cycles
- Engine: Pwa JT8D219
- Engine time: 65,685 hours, 48,593 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gauge
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW LOST THE LT GENERATOR WHILE THE RT GENERATOR WAS ALREADY ON MEL.   REPLACED LT ENG. GENERATOR, CSD, AND OIL COOLER. FLUSHED OIL LINES AND SERVICED CSD. FOUND # 1 PMG C/B POPPED ON # 1 GCU. REPLACED GCU. OPN CKS AND LEAK CKS OK. (LP5595378)
